# SDR AALA202110267249

- Difficulty date: October 22, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 83,872 hours, 10,271 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAIN DECK CREW REST BUNK DOOR WILL NOT OPEN. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
